Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17913
Title: Generalized Fatou inequalities
Authors: Bellow, A.
EGGHE, Leo 
Issue Date: 1982
Publisher: GAUTHIER-VILLARS
Source: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 18 (4), p. 335-365
Notes: CATHOLIC UNIV LEUVEN,B-3610 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/17913
ISI #: A1982PT76800003
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

2
checked on May 22, 2022

Page view(s)

16
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.